Vol. 76, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
(hnp)-rings over which every module admits a basic submodule

Surjeet Singh

Vol. 76 (1978), No. 2, 509–512
Abstract

The structure of those bounded (hnp)-rings over which every module admits a basic submodule, is determined. It is shown that such rings are precisely the block lower triangular matrix rings over DM where D is a discrete valuation ring with M as its maximal ideal.

Mathematical Subject Classification
Primary: 16A33, 16A33
Milestones
Received: 13 April 1977
Published: 1 June 1978
Authors
Surjeet Singh